MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE-TEX STRETCH VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT

W.L. GORE & ASSOCIATES GORE-TEX STRETCH VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT
Catalog Number S0602
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 07/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the manufacturing records verified that the lot met release requirements.The device was not returned.Consequently, a direct product analysis was not possible.All information has been placed on file for use in tracking and trending.
 
Event or Problem Description
The following was reported to gore: the graft was implanted in the av patient on (b)(6) 2019.During the procedure the doctor observed clear fluid around the graft.The procedure was completed with no further incidents.The doctor called gore on (b)(6) 2019 reporting that he realigned the graft.
 
Additional Manufacturer Narrative
Corrected data: d6: if implanted, give date.
 
Additional Manufacturer Narrative
Additional manufacturer narrative: a1.Patient identifier.

Brand Name
GORE-TEX STRETCH VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8819498
Report Number2017233-2019-00550
Device Sequence Number14230337
Product Code DSY
UDI-Device Identifier00733132611270
UDI-Public00733132611270
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K903931
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2023
Device Catalogue NumberS0602
Device Lot Number18628594
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date08/23/2019
08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;